# SDR DALA2023092007755

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,307 hours, 36,774 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0685 -MISC/DE- CREW DECLARED EMERGENCY DUE TO LE SLAT DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S PER FIM. L/E OPERATES AND INDICATES NORMAL.
